Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 112, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 30, 2008, 5:37 AM CDT for Mahaska County, Iowa. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2008, 5:37 AM CDT (10:37 UTC)
- Expired
- May 30, 2008, 6:00 AM CDT
- In force
- 23 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Mahaska County, IA
The radar
The Des Moines radar (KDMX), 108 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:39 AM CDT | TSTM WND GST 65 | Oskaloosa, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 1:19 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 381 m²/s²
- 0-3 km storm-relative helicity
- 712 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 301037 SVRDMX IAC123-301100- /O.NEW.KDMX.SV.W.0112.080530T1037Z-080530T1100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 537 AM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MAHASKA COUNTY IN SOUTH CENTRAL IOWA... * UNTIL 600 AM CDT. * AT 533 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR OSKALOOSA...OR 22 MILES WEST OF SIGOURNEY...AND MOVING EAST AT 57 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROSE HILL BY 540 AM CDT... GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY. EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR DAMAGE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY MORNING FOR SOUTHEASTERN IOWA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4127 9243 4121 9265 4141 9275 4151 9241 TIME...MOT...LOC 1037Z 250DEG 50KT 4133 9256 $$ KINNEY
2 follow-up statements
000
WWUS53 KDMX 301045
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
545 AM CDT FRI MAY 30 2008
IAC123-301100-
/O.CON.KDMX.SV.W.0112.000000T0000Z-080530T1100Z/
MAHASKA IA-
545 AM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR EASTERN MAHASKA COUNTY...
AT 542 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR ROSE HILL...OR 13 MILES WEST OF
SIGOURNEY...MOVING EAST AT 57 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM EARLIER PRODUCED WIND DAMAGE IN OSKALOOSA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN IOWA.
LAT...LON 4139 9242 4138 9242 4127 9243 4124 9255
4144 9265 4151 9242 4150 9241
TIME...MOT...LOC 1045Z 250DEG 50KT 4139 9240
$$
KINNEY000
WWUS53 KDMX 301059
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
559 AM CDT FRI MAY 30 2008
IAC123-301109-
/O.EXP.KDMX.SV.W.0112.000000T0000Z-080530T1100Z/
MAHASKA IA-
559 AM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAHASKA COUNTY WILL
EXPIRE AT 600 AM CDT...
AT 556 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN IOWA.
LAT...LON 4139 9242 4138 9242 4127 9243 4124 9255
4144 9265 4151 9242 4150 9241
TIME...MOT...LOC 1059Z 250DEG 50KT 4144 9215
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:38 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 30, 3:38 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 338 AM CDT FRI MAY 30 2008 .DISCUSSION... NOT A LOT OF TIME FOR ANALYSIS THIS MRNG WITH WDSPRD SVR WX AND FLOODING. FRONT CONT TO PUSH SOUTH AND PCPN SHOULD DIMINISH ACROSS THE CWA BY 15Z. WILL CONT FFA OVR PARTS OF THE AREA SOUTH OF A KDNS-KALO LINE THRU 12Z. POTENTIAL FOR RE-DVLPMT IS THERE FOR THE SERN PART OF THE CWA AND WILL CARRY SOME POPS FOR THAT AND MNTN SVR POT OVR THE FAR SE. NEXT PROB IS WITH THE SUN NGT INTO WED TIMEFRAME. PARAMETERS COMING TOGETHER FOR A DECENT SYS AND HAVE UPPED POPS FOR THE SUN NGT THRU TUE PD FOR NOW. STILL IN THE CHC CAT HOWEVER FOR NOW. THIS WILL NEED TO BE REVISITED TDA AND MAY NEED UPGRADING TO LKLY. && .AVIATION...30/06Z ONGOING CONVECTION WILL GRADUALLY WEAKEN DURING THE FIRST 6 HRS OR SO OF THE TAFS. NO RE-DVLPMT OVR THE NRN TAFS, BUT AFT A BRK IN THE ACTION WILL CARRY SOME MNTN OF CONVECTION FOR THE SERN HLF OF THE CWA. NOT CONFIDENT ENUG TO GO WITH A TEMP, BUT DID MNTN EITHER VCTY OR A CB REMARK. AFT 00Z, WX NIL. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAIR-ADAMS- AUDUBON-CASS-CLARKE-DALLAS-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA- MARION-MARSHALL-POLK-POWESHIEK-RINGGOLD-STORY-TAMA-TAYLOR-UNION- WARREN. && MS MAY 08
Hazardous weather outlook, May 30, 5:36 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 536 AM CDT FRI MAY 30 2008 IAZ004>007-015>017-023>028-033>039-044>047-311100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE- 536 AM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING OVER AREAS SOUTHEAST OF A DENNISON TO WATERLOO LINE. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL MOVE INTO THE AREA SUNDAY NIGHT...WITH SEVERAL ROUNDS OF THUNDERSTORMS CONTINUING INTO THURSDAY. SOME OF THE STORMS MAY BE SEVERE...WITH THE MOST LIKELY DAY FOR SEVERE WEATHER BEING TUESDAY. AN ORGANIZED AND SIGNIFICANT SEVERE EVENT IS POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME BEGINNING SUNDAY NIGHT. IAZ048>050-057>062-070>075-081>086-092>097-311100- STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 536 AM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS MORNING WILL TAPER OFF BY MID DAY. THERE IS A CHANCE FOR ADDITIONAL DEVELOPMENT DURING THE AFTERNOON. SOME OF THE STORMS MAY BE SEVERE VERY EARLY THIS MORNING. A SEVERE STORMS IS POSSIBLE SOUTHEAST OF A MONTEZUMA TO LAMONI LINE THIS AFTERNOON. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE ARE EARLY THIS MORNING AS WELL. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL MOVE INTO THE AREA SUNDAY NIGHT...WITH SEVERAL ROUNDS OF THUNDERSTORMS CONTINUING INTO THURSDAY. SOME OF THE STORMS MAY BE SEVERE...WITH THE MOST LIKELY DAY FOR SEVERE WEATHER BEING TUESDAY. AN ORGANIZED AND SIGNIFICANT SEVERE EVENT IS POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME BEGINNING SUNDAY NIGHT.
In the hours before
Local storm report, May 30, 4:19 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
419 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 AM TSTM WND GST MURRAY 41.04N 93.95W
05/30/2008 M68 MPH CLARKE IA MESONET
SCHOOLNET SITE.
&&
MS MAY 08Local storm report, May 30, 4:23 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
423 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM TSTM WND GST MURRAY 41.04N 93.95W
05/30/2008 M74 MPH CLARKE IA MESONET
SCHOOLNET SITE
&&
MS MAY 08Local storm report, May 30, 4:57 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
457 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM TSTM WND GST LACONA 41.19N 93.38W
05/30/2008 E65 MPH WARREN IA FIRE DEPT/RESCUE
&&
MS MAY 08Local storm report, May 30, 4:59 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
459 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TORNADO 2 W MINBURN 41.76N 94.07W
05/29/2008 DALLAS IA TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN. DAMAGE UNKNOWN.
&&
MS MAY 08Local storm report, May 30, 5:19 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
519 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 AM FLASH FLOOD 4 W AUBURN 42.25N 94.95W
05/30/2008 SAC IA LAW ENFORCEMENT
WATER OVER ROAD AT 175TH ANDD VOSS AVE.
&&
RVACHALELocal storm report, May 30, 5:26 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
526 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 AM TSTM WND DMG 9 SE KNOXVILLE 41.23N 92.98W
05/30/2008 MARION IA LAW ENFORCEMENT
SEVERAL DAMAGED HOUSES AND GARAGES IN ATTICA.
&&
STEACHOUThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 44 min |
| May 29, 8:29 PM CDT | Tornado Warning | DMX | Crawford | 31 min |
| May 29, 8:43 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 32 min |
| May 29, 8:56 PM CDT | River Flood Warning | DMX | Dallas | 20 days |
| May 29, 8:56 PM CDT | River Flood Warning | DMX | Boone, Webster | 23 days |
| May 29, 8:56 PM CDT | Tornado Warning | DMX | Calhoun, Carroll | 34 min |
| May 29, 9:09 PM CDT | Tornado Warning | DMX | Carroll | 27 min |
| May 29, 9:23 PM CDT | Tornado Warning | DMX | Greene | 31 min |
| May 29, 9:24 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 51 min |
| May 29, 9:30 PM CDT | Tornado Warning | DMX | Webster | 30 min |
| May 29, 9:51 PM CDT | Tornado Warning | DMX | Wright | 27 min |
| May 29, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 43 min |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Story | 41 hr |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Polk, Story | 66 hr |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Mahaska | 27 days |
| May 29, 10:24 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 39 min |
| May 29, 10:34 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| May 29, 10:55 PM CDT | Tornado Warning | DMX | Dallas | 35 min |
| May 29, 11:07 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 53 min |
| May 29, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 45 min |
| May 29, 11:36 PM CDT | Severe Thunderstorm Warning | DMX | Wright | 23 min |
| May 29, 11:48 PM CDT | Flash Flood Warning | DMX | Calhoun, Carroll, Greene, Sac | 6 hr |
| May 29, 11:50 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 40 min |
| May 29, 11:56 PM CDT | Tornado Warning | DMX | Audubon, Guthrie | 34 min |
| May 30, 12:19 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 29 min |
| May 30, 12:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 37 min |
| May 30, 12:27 AM CDT | Flash Flood Warning | DMX | Boone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more | 6 hr |
| May 30, 12:27 AM CDT | Tornado Warning | DMX | Jasper, Marshall | 33 min |
| May 30, 12:41 AM CDT | Tornado Warning | DMX | Tama | 34 min |
| May 30, 12:46 AM CDT | Tornado Warning | DMX | Dallas | 31 min |
| May 30, 1:04 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 41 min |
| May 30, 1:14 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 46 min |
| May 30, 1:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Clarke, Dallas, Guthrie, Madison and 2 more | 49 min |
| May 30, 1:50 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union, Warren | 40 min |
| May 30, 1:53 AM CDT | Flash Flood Warning | DMX | Black Hawk, Grundy, Hardin, Marshall, Tama | 6 hr |
| May 30, 2:01 AM CDT | Flash Flood Warning | DMX | Audubon, Dallas, Guthrie | 6 hr |
| May 30, 4:05 AM CDT | Tornado Warning | DMX | Clarke, Union | 40 min |
| May 30, 4:25 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 50 min |
| May 30, 4:40 AM CDT | Tornado Warning | DMX | Clarke, Lucas, Warren | 19 min |
| May 30, 4:57 AM CDT | River Flood Warning | DMX | Jasper | 18 days |
| May 30, 5:01 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 44 min |
| May 30, 5:18 AM CDT | Tornado Warning | DMX | Mahaska, Marion | 42 min |
| May 30, 5:56 AM CDT | Areal Flood Warning | DMX | Carroll, Crawford, Greene | 8 hr |
| May 30, 6:29 AM CDT | Areal Flood Warning | DMX | Boone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more | 6 hr |
| May 30, 6:32 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 43 min |
| May 30, 6:51 AM CDT | Areal Flood Warning | DMX | Black Hawk, Grundy, Hardin, Marshall, Tama | 12 hr |
| May 30, 7:41 AM CDT | River Flood Warning | DMX | Marshall | 58 hr |
| May 30, 7:52 AM CDT | Areal Flood Warning | DMX | Audubon, Dallas, Guthrie | 5 hr |
| May 30, 8:53 AM CDT | River Flood Warning | DMX | Story | 31 hr |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 25 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Polk | 3 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Humboldt | 12 hr |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 4 days |
| May 30, 12:30 PM CDT | Areal Flood Warning | DMX | Boone, Story | 11 hr |
| May 30, 12:53 PM CDT | Areal Flood Warning | DMX | Webster | 6 hr |
| May 30, 12:57 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 9 hr |
| May 30, 2:09 PM CDT | Areal Flood Warning | DMX | Greene | 6 hr |
| May 30, 3:34 PM CDT | River Flood Warning | DMX | Black Hawk, Butler | 53 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.